Eyes Home > Ciloxan Overdose
Some of the possible effects of an overdose with Ciloxan (ciprofloxacin ophthalmic) include eye irritation, such as burning and discomfort, and extremely blurred vision. However, the specific effects will vary, based on how much was taken and whether it was used in the eyes or taken by mouth. Treatment will likely involve supportive care, which consists of treating any symptoms that result from the overdose.
Can You Use Too Much Ciloxan?Ciloxan® (ciprofloxacin ophthalmic) is a prescription eye medication used to treat certain bacterial infections of the eye, including bacterial conjunctivitis (commonly called pink eye) and corneal ulcers. This medication belongs to a class of medications called fluoroquinolones, or "quinolones" for short. It is a topical product, used directly in the eye.
What Are the Effects of a Ciloxan Overdose?It is not known if it is possible to overdose on Ciloxan or what the specific effects might be, as there have been no reported cases of a Ciloxan overdose. However, using too much of the eye drops might cause eye irritation, including burning and discomfort, and using too much of the ointment could cause extremely blurred vision.
- Slurred speech
- Nausea and vomiting
- Abdominal (stomach) pain.